# SDR DALA2023111009276

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 79,387 hours, 33,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0691 ESCAPE PATH LIGHT LENS DAMAGED AT 18D. CORRECTIVE ACTION: REPLACED LENS. REF B757 AMM 33-51. OK FOR SERVICE. (4531944)
